Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Inhaled potpourri polish. Allergic reaction leading to extreme pain due to coughing. Pain coming and going. Reason?

I inhaled Mr muscle potpourri polish about a month,during that night I coughed so much and so hard. Being caused by pain I felt when woke up in the middle of the night,the pain was so extreme causing me to cough,at the clinic its an allergic reaction ,during the next few days the pain went down,but now I have realised it comes and goes,what could be happening Doctor?
Asked On : Sat, 16 Jun 2012
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
you might be suffering from previus allergies whch get worsoned after inhalation of polish
it takes 6 - 8 weeks before the symptomps go after exposure to particular allergen
take zinetac 150 mgm before meals in morning
take montelucast 10 mgm twice a day
syp tossex(cpm+codeine)1/2 tsf twice

take 4 glasses of warm water in the early morning and before sleep
wit for 3 weeks and get medicines for 3 weeks
if no subside go for allergy checkup
Answered: Sat, 16 Jun 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
you might be suffering from previus allergies whch get worsoned after inhalation of polish

it takes 6 - 8 weeks before the symptomps go after exposure to particular allergen

take zinetac 150 mgm before meals in morning

take montelucast 10 mgm twice a day

syp tossex(cpm+codeine)1/2 tsf twice



take 4 glasses of warm water in the early morning and before sleep

Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor